# SDR IPXA2020041054041

- Difficulty date: April 8, 2020
- Submitted: April 10, 2020
- Operation: Air carrier
- Aircraft: N575UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35664
- Aircraft time: 44,603 hours, 6,663 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65B0201076A
- Part serial: 000742
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/ARH INBD TE AFT FLAP UPPER SURFACE DENT 19" FROM TE AND 9.5" FROM OB EDGEREMOVED SURFACE FINISH AND FABRICATED REPAIR DOUBLER PER SRM 51-70-10-2R BPT 0558813 4-8-20 PERFORMED NDI PART1 51-05-01, GOOD. VERIFIED DAMAGE REMOVAL. OK TO INSTALL. 4501118QC 4-8-20 COMPLETED REPAIR PER SRM51-7-10-2R AND E.O. B747-5750-76139-A 0557786
